# SDR HYIA20241205002

- Difficulty date: November 21, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N385CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0111
- Aircraft time: 22,452 hours, 16,495 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: IN152A
- Part serial: 6999
- Condition: Failed
- Location: Zone 200
- Part time: 7,023 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED BURNING SMELL INTERMITTENTLY AFTER TAKE-OFF. MAINTENANCE INSPECTED AND DETERMINED WEATHER RADAR DISPLAY TO BE AT FAULT. THE DISPLAY WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
